Go Back   NeuroTalk Support Groups > >

Men's Health For men's health topics and concerns.

Levofloxacin side effects... my calves are burning...

Reply
 
Thread Tools Display Modes
Old 11-30-2018, 06:41 AM   #1
amitsa
Junior Member
 
Join Date: Feb 2015
Posts: 88
My Mood: Levofloxacin side effects... my calves are burning...
Default Levofloxacin side effects... my calves are burning...

Hi,

I am Amit from Mumbai,India. I am 43,type 2 diabetic for 10 years.


Today is 30th Nov,2018.On 17th Nov,i developed painful urination very severe burning .Burning ejaculation ALSO. I went to an urologist .She first misdiagnosed as simple uti .so gave me Faropenem. I took it for 5 days but no improvement. Then I changed urologist.He diagnosed correctly as Acute prostatitis. He prescribed me Leon,brand name for levofloxacin in India 750mg daily for 10 days. I took it for 8 days with few side effects. On 9th day,I had severe fatigue and developed cramps in my legs while walking. ie yesterday. I have burning sensation in both my calves particularly the right one. If i walk,i might get another cramp. I went to the neuro and she said this is not bcos of Levo. I was surprised.
Tomorrow is my appointment with urologist after 10 days. My painful urination has stopped .BUT THE INFECTION MAY NOT HAVE CLEARED UP. wHAT SHUD I DO ? I DONT UNDERSTAND.I am confused.

Please guide me. Are there any substitutes for Levofloxacin to tackle Acute Bacterial prostatitis ? Having taken it for 10 days, HOW MUCH MINIMUM TIME SHUD i TAKE IT FOR THE INFECTION TO CLEAR UP ?

Please help. SOS.

Regards,
Amit.
amitsa is offline   Reply With Quote
Old 11-30-2018, 03:31 PM   #2
kiwi33
Magnate
Community Welcome Team
 
kiwi33's Avatar
 
Join Date: Jan 2015
Location: Sydney, Australia.
Posts: 2,311
My Mood: Levofloxacin side effects... my calves are burning...
Default

The information here might help you Acute Bacterial Prostatitis: Diagnosis and Management - - American Family Physician .
__________________
Knowledge is power.
kiwi33 is offline   Reply With Quote
Reply

Tags
burning, days, levofloxacin, shud, urologist

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Side Effects dalep62 Trigeminal Neuralgia 2 04-16-2010 03:56 PM
Who takes Lyrica with great success for burning pain and little side effects? jess18 Peripheral Neuropathy 31 06-06-2009 02:00 AM
Side Effects BaxterTheBunny The Stumble Inn 11 03-03-2008 08:05 AM
What side effects? shari Medications & Treatments 4 10-10-2007 12:07 AM


All times are GMT -5. The time now is 10:43 AM.
Brought to you by the fine folks who publish mental health and psychology information at Psych Central Mental Health Forums

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider. Always consult your doctor before trying anything you read here.


Powered by vBulletin • Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
Search Engine Optimisation provided by DragonByte SEO v2.0.31 (Lite) - vBulletin Mods & Addons Copyright © 2018 DragonByte Technologies Ltd.

All posts copyright their original authors Community Guidelines Terms of Use Privacy Policy